MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 RTNV+3 HMRL BRG; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. ARCOM XL 44-36 RTNV+3 HMRL BRG; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: item# 115370, lot# 104300, comp rvs tray co 44mm; item# 118001, lot# 396600, versa-dial/comp ti std taper; item# 115310, lot# 399390, comp rvrs shldr glnsp std 36mm.Foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00982, 0001825034-2021-00983 and 0001825034-2021-00984.
 
Event or Problem Description
It was reported that the patient underwent a revision sixteen days after the surgery due to infection.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This would we considered a deep infection that occurred shortly after implantation.No patient comorbidities or risk factors were provided, other than recent revision procedure.Any additional surgical procedures, such as revisions, place the patient at higher risk for post operative complications such as developing an infection.As the reported event of deep infection <90 days occurred post implantation.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 RTNV+3 HMRL BRG
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11697464
Report Number0001825034-2021-00985
Device Sequence Number11537088
Product Code KWS
UDI-Device Identifier00880304475519
UDI-Public(01)00880304475519(17)240919(10)689180
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue NumberXL-115365
Device Lot Number689180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/14/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;